skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Boundaries of spacetimes

Authors:
;
Publication Date:
Research Org.:
Bell Laboratories, Murray Hill, New Jersey 07974
Sponsoring Org.:
USDOE
OSTI Identifier:
4229563
NSA Number:
NSA-31-024571
Resource Type:
Journal Article
Journal Name:
J. Math. Phys. (N.Y.), v. 16, no. 3, pp. 485-492
Additional Journal Information:
Other Information: Orig. Receipt Date: 30-JUN-75
Country of Publication:
United States
Language:
English
Subject:
N76300* -Physics (Theoretical)-Gravitation & General Relativity; *SPACE-TIME; BOUNDARY CONDITIONS; LORENTZ GROUPS; METRICS; VECTOR FIELDS

Citation Formats

Duncan, D P, and Shepley, L C. Boundaries of spacetimes. United States: N. p., 1975. Web. doi:10.1063/1.522571.
Duncan, D P, & Shepley, L C. Boundaries of spacetimes. United States. doi:10.1063/1.522571.
Duncan, D P, and Shepley, L C. Sat . "Boundaries of spacetimes". United States. doi:10.1063/1.522571.
@article{osti_4229563,
title = {Boundaries of spacetimes},
author = {Duncan, D P and Shepley, L C},
abstractNote = {},
doi = {10.1063/1.522571},
journal = {J. Math. Phys. (N.Y.), v. 16, no. 3, pp. 485-492},
number = ,
volume = ,
place = {United States},
year = {1975},
month = {3}
}